# SDR ABXA20151111206

- Difficulty date: November 11, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T1632197
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OPENING ABOVE LT LG, AFT WING PANEL ATTACH BEAM CORRODED AROUND NUTPLATE.  REMOVED CORRODED PANEL ATTACH BEAM, DRILLED FOR LOCATION & INSTALLED IAW SRM 51-40-05 TABLE 3 & 51-40-02-7.  CORRODED LEVEL 2, PN 113T1632-197, SN N/A, PART NAME RIB TE PANEL SUPPORT, WS 197.4 UPPER AFT TE.  ACFT WAS GNDED.
